# SDR USAA2010100492187

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,135 hours, 29,851 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 309
- Condition: Low Pressure
- Location: R2 Door
- Part time: 66,464 hours, 28,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 271 - LAS - EES - R-2 DOOR ASSIST LOW PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST TO PROPER PRESSURE.
